# SDR AALA960580

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Assy
- Part number: 02019220011
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EZE - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEATS 22H, 23H AND 24H INOPERATIVE.  PROBLEM DETERMINED TO BE SHORTED LIGHT SOCKET AT SEAT 23H.  ISOLATED LIGHT AT SEAT 23H AND REINSTATED SYSTEM WITH SEAT LIGHT 22H AND 24H FUNCTIONING NORMALLY.  PLACARDED EMERGENCY EXIT LIGHT AT PAX SEAT 23H.  SUBSEQUENTLY REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT PAX SEAT 23H AND REMOVED PLACARD AT MIA/12.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
